TB skin test
I recently had my medical exam and my second skin test of two came up positive (my first skin test and chest x-ray were all negative). The doctor and nurses all told me it's not an issue and many people come up positive for inactive TB. Most importantly it didn't affect my employment which was my main concern. What I am still concerned with is the potential side effects of the isoniazid that I have to take for the next nine months. Can anyone give me any feedback on their experience with this medicine? Thank you in advance.
You should be consulting with a Doctor on this, pal.
Thank you, CaptOldTimer/Obvious. I have consulted with them but I don't trust any opinions unless the person has actually experienced it.
Originally Posted by CaptOldTimer
Your personal doctor or the jobs docs ????
Mostly typical "antibiotic" type side effects. GI stuff.
From what I know, no long term side effects.
We deal with positive skin tests all the time, most often it's someone born in another country where they vaccinate for TB.
Don't take it lightly, stay in touch with your doctor.